MathSciNet Relay Station
MathSciNet bibliographic data
MR1231251 62H30
Saranadasa, Hewa Asymptotic expansion of the misclassification probabilities of $D$- and $A$-criteria for discrimination from two high-dimensional populations using the theory of large-dimensional random matrices. J. Multivariate Anal. 46 (1993), no. 1, 154–174.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement